MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404451
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) tenacio pump, exhibited inflation and deflation issues.A surgical procedure was performed to replace the device.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field c2/d10: concomitant product/therapy (0) correction to field h11: concomitant information model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100642639.Model/catalog description: reservoir.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the pump underwent a thorough analysis.The pump was microscopically inspected, and leak and functionally tested.All tests passed.No damage or abnormalities were found.A computed tomography (ct) scan was performed, and the results indicated a reduced ability of the fluid to flow through the pump as designed due to the over insertion of one of the krts into the pump block.Despite the tenacio pump passing functional testing, the over insertion of the kink resistant tubing (krt) could cause pump deflation and inflation issues when the system is fully connected with cylinders and reservoir.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of quality control deficiency was assigned to this investigation, as the cause of the pump inflation and deflation issue was confirmed to be over-insertion of both clear cylinder krts, as identified by the ct scan.

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23983537
Report Number2124215-2026-00796
Device Sequence Number10717647
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2026
Device Model Number72404451
Device Catalogue Number72404451
Device Lot Number1100480625
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/20/2026
08/21/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/29/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale